# SDR RAIA2018092030001

- Difficulty date: September 13, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531545603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR BOTTOM I/B ANGLE PROFILE HAS CORROSION AT NUTPLATE LOCATIONS. REMOVED AND REPLACED DAMAGED "L" ANGLE PROFILE.
